# SDR ASAA2018092826291

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 923 hours, 276 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FADEC CLASS II STATUS MESSAGEENGINE 1,2 MINOR FAULT  GROUNDED - YES. ITEM 1 DEFERREDPERFORMED ENG 1 AND 2 FADEC TEST OPS CK SATISFATCTORY PER TSM 71-00-00-810
